# SDR JR2R20250803057

- Difficulty date: August 3, 2025
- Submitted: August 3, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88331
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000530
- Aircraft time: 20,883 hours, 12,740 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice
- Part number: 17065644001
- Condition: Corroded
- Location: Zone 200
- Part time: 20,883 hours, 12,740 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD SPLICE DOUBLER AT RH SHEAR PANEL BETWEEN FR87-FR88 AT RBL 36 IS CORRODED OUT OF LIMITS. REPLACED
